# SDR QXEA2020062100191

- Difficulty date: June 17, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,097 hours, 28,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 85210200103
- Condition: Recessed
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND, NOTICED MCD HANDLE TO BE RECESSED. REMOVED FROM SERVICE. REMOVED AND REPLACED THE MCD HANDLE BUMPER . OPS CHECKED GOOD. RETURNED TO SERVICE.
